skip to main content
Show Results with:

Results 1 - 10 of 59  for Explore Further

results 1 2 3 4 5 next page
Refined by: author: Dourado, M.C. remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Computing role assignments of split graphs

Theoretical Computer Science, 04 July 2016, Vol.635, pp.74-84 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

Inapproximability results for graph convexity parameters

Theoretical Computer Science, 04 October 2015, Vol.600, pp.49-58 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

Algorithmic aspects of Steiner convexity and enumeration of Steiner trees

Annals of Operations Research, 2014, Vol.223(1), pp.155-171 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

On the Convexity Number of Graphs

Graphs and Combinatorics, 2012, Vol.28(3), pp.333-345 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to My workspace

Robust recoverable perfect matchings

Networks, Oct 2015, Vol.66(3), pp.210-213 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

Algorithmic and structural aspects of the P^sub 3^-Radon number

Annals of Operations Research, Jul 2013, Vol.206(1), pp.75-91 [Peer Reviewed Journal]

No full-text

View all versions
7
Material Type:
Article
Add to My workspace

Complexity of determining the maximum infection time in the geodetic convexity

Electronic Notes in Discrete Mathematics, December 2015, Vol.50, pp.403-408 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to My workspace

Inapproximability results related to monophonic convexity

Discrete Applied Mathematics, 31 December 2015, Vol.197, pp.70-74 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

Scheduling problem with multi-purpose parallel machines

Discrete Applied Mathematics, 19 February 2014, Vol.164, pp.313-319 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to My workspace

On finite convexity spaces induced by sets of paths in graphs

Discrete Mathematics, 2011, Vol.311(8), pp.616-619 [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 59  for Explore Further

results 1 2 3 4 5 next page

Refine Search Results

Creation date 

From To
  1. Before2007  (5)
  2. 2007To2009  (10)
  3. 2010To2012  (14)
  4. 2013To2016  (23)
  5. After 2016  (7)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Dourado, M.C.
  2. Dourado, Mitre C
  3. Dourado, MC
  4. Szwarcfiter, J.L.
  5. Dourado, Mitre

Searching Remote Databases, Please Wait